A 61-year-old female asked:
Disclaimer

Bipolar 1w/psychosis, 27 male, 9 yr dx, how long until Latuda (lurasidone) 80 mg side effects to subside? On lithium risperdal klonopin inderal.

1 doctor answer
Dr. Jan Lei Iwata
25 years experience in Ophthalmology
Call your psychiatrist : UR on many medications, that may have potential side effects with each other. So if you're experiencing one week of psychosis with your bipolar condition, your psychiatrist or Dr. needs to be aware of this, so they can help you further. They may need to have you go to the hospital. So they can titrate doses, and wean you off of certain medications , and allowed you to rest safely.
Answered on Jul 4, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 61-year-old female asked:
Dr. Mara Fiorentino
35 years experience in Psychiatry
Switch over caution: There is more than one way to switch over from an antipsychotic mood stabilizer to a new one. All depends on how well the new one starts to work on yo ... Read More
1
1 thank
A 61-year-old female asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Risperdal: Stopping does not cause withdrawal. It can be stopped.
A 38-year-old male asked:
Dr. H Robert Silverstein
Specializes in Cardiology
See: psychiatrist. Be more macrobiotics (90%). Get personal trainer for exercise. HRS, MD, FACC www.thepmc.org
A member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
With : With input from your psychiatrist, you could consider use of melatonin at a starting dose of 3mg per night. Please speak with your psychiatrist about ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month